# SDR CA981019009

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 72610008
- Condition: Malfunctioned
- Location: Fire Protection
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NUMEROUS FALSE FIRE WARNINGS UNCOVERED THE POSSIBILITY OF CROSSING THE CONNECTIONS OF THE FIRE LOOPS.  IT IS POSSIBLE BECAUSE THERE IS A MALE AND FEMALE CONNECTOR ON EACH CONNECTION.  THE PART THAT MAKES UP THE CONNECTION CAN WORK LOOSE AND STAY WITH THE OPPOSITE CONNECTOR ALLOWING THE CROSS CONNECTION.  THE SUBMITTER NOTES THAT CROSS CONNECTIONS WILL TEST ACCURATELY IN THE COCKPIT.
